# SDR UIEA2019081535095

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: False Activation
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STARTER CHIP DETECTOR, PERFORM A VISUAL INSPECTION.  PERFORMED STARTER CHIP DETECTOR INSPECTION IAW AMM 80-11-01-206-014-H00 REV. 127, RESULTS CHECK NORMAL FOR ENG SN: 707425. )
